Numerical Approximation of Fourier-Transforms.
Numerische Mathematik (1966)
- Volume: 8, page 235-249
- ISSN: 0029-599X; 0945-3245/e
Access Full Article
topHow to cite
topCitations in EuDML Documents
top- Václav Bezvoda, Ruszlán Farzan, Karel Segeth, Galina Takó, On numerical evaluation of integrals involving Bessel functions
- Petr Přikryl, Optimal universal approximations of Fourier coefficients in spaces of continuous periodic functions
- Ivo Babuška, Problems of optimization and numerical stability in computations